# SDR REXA2012120901762

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 20,384 hours, 17,672 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED ON APPROACH WHEN FLAPS WERE SELECTED FROM 20 TO 30.  FLAPS DID NOT MOVE FROM 20 ALL 4 LT FLAP ACTUATORS REMOVED AND REPLACED FOR LOW TEMP TORQUE CHECK OR REPLACEMENT.
